| Catalog Number |
UNK-STAR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - poly swap, due to cysts.
Additional Manufacturer Narrative
See d4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2025-00207; unk-star; s901 - other if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.